# SDR SIMA2018061508014

- Difficulty date: June 8, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 32,732 hours, 27,719 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 14533395001
- Condition: Scratched
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EXTERNAL SKIN HAD SEVERAL SCRATCHES ALONG THE TRAILING EGDE.  INSTALLED A FILLER, DOUBLER AND EDGE SEALED THE REPAIR IAW SRM 52-10-01, FIG 204.
